Translator Disclaimer
15 January 2018 On the marked length spectrum of generic strictly convex billiard tables
Guan Huang, Vadim Kaloshin, Alfonso Sorrentino
Duke Math. J. 167(1): 175-209 (15 January 2018). DOI: 10.1215/00127094-2017-0038

Abstract

In this paper we show that for a generic strictly convex domain, one can recover the eigendata corresponding to Aubry–Mather periodic orbits of the induced billiard map from the (maximal) marked length spectrum of the domain.

Citation

Download Citation

Guan Huang. Vadim Kaloshin. Alfonso Sorrentino. "On the marked length spectrum of generic strictly convex billiard tables." Duke Math. J. 167 (1) 175 - 209, 15 January 2018. https://doi.org/10.1215/00127094-2017-0038

Information

Received: 17 June 2016; Revised: 23 June 2017; Published: 15 January 2018
First available in Project Euclid: 8 December 2017

zbMATH: 06847244
MathSciNet: MR3743701
Digital Object Identifier: 10.1215/00127094-2017-0038

Subjects:
Primary: 35P30
Secondary: 37D50, 37E40, 37J50

Rights: Copyright © 2018 Duke University Press

JOURNAL ARTICLE
35 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.167 • No. 1 • 15 January 2018
Back to Top